EconPapers    
Economics at your fingertips  
 

On the viscosity solutions of a stochastic differential utility problem

Fabio Antonelli and Andrea Pascucci

Finance from University Library of Munich, Germany

Abstract: We prove existence, uniqueness and gradient estimates of stochastic differential utility as a solution of the Cauchy problem for degenerate nonlinear partial differential equation. We also characterize the solution in the vanishing viscosity sense.

Keywords: Viscosity solution; Burgers' equation; Stochastic differential utility (search for similar items in EconPapers)
JEL-codes: G (search for similar items in EconPapers)
Pages: 19 pages
Date: 2005-03-18
Note: Type of Document - pdf; pages: 19
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/fin/papers/0503/0503021.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpfi:0503021

Access Statistics for this paper

More papers in Finance from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-22
Handle: RePEc:wpa:wuwpfi:0503021